Is anyone out there using lidoderm patches for back and/or neck pain? My neurosurgeon just prescribed them for me--they're a topical anesthetic patch. I tried one, it seemed to help briefly. I've been taking Lyrica for about a month, trying to taper off hydrocodone (after 7 months of steady use), and wondering why I have not seen these lidoderm patches mentioned by anyone in any of the back pain boards I've looked at. Looking for input on this. Thanks.
Hi Jenny. My pain specialist has prescribed these to me for over a year and I use them nearly every day. They work well for my low back pain however at times 1 is not enough and he wants me to apply 2. I usually put them on at night and it helps with the spasms. I also take Cymbalta 120mg 100mg Norflex and Vicodin ES everyday and after years of trial this is the best management for my pain. Good luck and god bless
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.